# SDR ASAA0380742

- Difficulty date: November 14, 2003
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59365631
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND CORROSION ON AND AROUND FASTENERS ON LONGERON 30, STATION 807 AFT TO TERMINATION AT FORWARD SPAR OF FUEL TANK.  REPAIRED PER SRM, ASA EA 5310-02266, AND AAR EA 10108.  (M)
